# SDR USAA970222

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 678
- Part time: 35,964 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CRACK .5 INCH LONG STATION 678 LBL 24 AILERON OVAL CUTOUT WEB AND DOUBLER.  FABRICATED DOUBLER AND FILLER, REPAIRED PER EA NR 42603.  (M)
